# SDR SWAA2024112659914

- Difficulty date: November 14, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 241LF IS DISBONDED AREA MARKED P/N 146A5810-457<[01] 01 - REMOVED AND REPLACED PER [AMM 53-21-00-400-801-NG (PASSENGER CABIN FLOOR PANEL INSTALLATION - PERMANENT)];[02] C/W CORRECTIVE ACTION#1.;[03] TOOLING REQUIREMENT.;[04] TOOLING REQUIREMENT.;[05] TOOLING REQUIREMENT NEEDED.;[06] TOOLING - TORQUE WRENCH T000023 S/N 0324121569.;[07] C/W TOOLING - TORQUE WRENCH T000023 S/N 0324121569.
